# SDR REXA2014102001090

- Difficulty date: October 20, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 PAX DOOR DRAG ANGLE CRACKED.  REMOVED DAMAGED DOOR DRAG ANGLE & INSTALLED NEW DRAG ANGLE IAW SRM 52-11-04-201-002-A01.  PAINTED & REPAIRED AREA IAW SRM 51-25-01-001-001-A01.
